← Return to PMR - Decreased prednisone and pain returned

Discussion
Comment receiving replies
@noosat1

Good advice Roland. I find since I have reduced to 7.5mg, split dosage, that I fell discomfit in my legs in early hours of morning. However, to me it is not pain whereas to someone else it may be. I just "zone out" until I go back to sleep for a few hours. I do not want the ill effects of the prednisone. I am, somewhat impatiently, looking forward to reducing the dosage.

Jump to this post


Replies to "Good advice Roland. I find since I have reduced to 7.5mg, split dosage, that I fell..."

Well noosat no-one really enjoys taking any type of medication but lets face it we need medication to enjoy some quality of life. Prednisone at a low dose is not to bad yes there could be side effects but overall is isn't to bad. Yes try reducing at a slow rate & if it doesn't work up it. As I had said on one of my replies keep active it helps take your mind off the discomforting pain.

I have found that using any pain medication stopping or reducing may cause leg cramps. I had to quit pain meds. I could take the leg pain while I waited for refill. I don't wa not nt this pain
Just me. I know most NEED the pain meds. I am trying treadmill and healthy diet. Again, just me.

  Request Appointment